Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some sums connected with quadratic residues


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 4 (1953), 12-15
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0052451-6
MathSciNet review: 0052451
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Landau, Vorlesungen über Zahlentheorie, Leipzig, 1927, vol. 1.
  • [2] L. Moser, A theorem on quadratic residues, Proceedings of the American Mathematical Society vol. 2 (1951) pp. 503-504. MR 0041159 (12:804g)
  • [3] N. E. Nörlund, Vorlesungen über Differenzenrechnung, Berlin, 1924.
  • [4] A. L. Whiteman, Theorems on quadratic residues, Mathematics Magazine vol. 23 (1949) pp. 71-74. MR 0031941 (11:230c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0052451-6
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society